Previous |  Up |  Next

Article

Title: Homogenization of linear elasticity equations (English)
Author: Franců, Jan
Language: English
Journal: Aplikace matematiky
ISSN: 0373-6725
Volume: 27
Issue: 2
Year: 1982
Pages: 96-117
Summary lang: English
Summary lang: Czech
Summary lang: Russian
.
Category: math
.
Summary: The homogenization problem (i.e. the approximation of the material with periodic structure by a homogeneous one) for linear elasticity equation is studied. Both formulations in terms of displacements and in terms of stresses are considered and the results compared. The homogenized equations are derived by the multiple-scale method. Various formulae, properties of the homogenized coefficients and correctors are introduced. The convergence of displacment vector, stress tensor and local energy is proved by a simplified local energy method. (English)
Keyword: homogenization
Keyword: approximation of material with periodic structure by homogeneous one
Keyword: terms of displacements
Keyword: terms of stresses
Keyword: results compared
Keyword: multiple-scale method
Keyword: properties of homogenized coefficients
Keyword: correctors
Keyword: convergence of displacement vector
Keyword: stress tensor
Keyword: local energy
Keyword: simplified local energy method
MSC: 35B40
MSC: 49D50
MSC: 73K20
MSC: 74B99
idZBL: Zbl 0489.73019
idMR: MR0651048
.
Date available: 2008-05-20T18:18:42Z
Last updated: 2015-07-08
Stable URL: http://hdl.handle.net/10338.dmlcz/103951
.
Reference: [1] A. Ambrosetti C. Sbordone: $\Gamma$-convergenza e G-convergenza per problemi non lineari di tipo ellittici.Bol. Un. Mat. Ital. A(5), 13 (1976), 352-362. MR 0487703
Reference: [2] I. Babuška: Solution of interface problems by homogenization I, II, III.SIAM J. Math. Anal., 7(1976), 603-634 (I), 635-645 (II), 8(1977), 923-937 (III). MR 0509273, 10.1137/0507048
Reference: [3] I. Babuška: Homogenization and its application. Mathematical and computational problems. Numerical solution of partial differential equations, III.(Proc. Third Sympos. (SYNSPADE), Univ. Maryland, College Park, Md., 1975), 89-116, Academic Press, New York, 1976. MR 0502025
Reference: [4] N. S. Bahvalov: The averaging of partial differential equations with rapidly oscillating coefficients.(Russian) Problems in mathematical physics and numerical mathematics (Russian), 34-51, 323, "Nauka", Moscow, 1977. MR 0521167
Reference: [5] A. Bensoussan J. L. Lions G. Papanicolaou: Asymptotic analysis for periodic structures.North Holland 1978. MR 0503330
Reference: [6] V. L. Berdičevskij: On averaging of periodic structures.(Russian), Prikl. Mat. Meh., 41 (1977), 6, 993-1006. MR 0529542
Reference: [7] M. Biroli: G-convergence for elliptic equations, variational inequalities and quasivariational inequalities.Rend. Sem. Mat. Fis. Milano, 47 (1977), 269 - 328. MR 0526888, 10.1007/BF02925757
Reference: [8] J. F. Bourgat: Numerical experiments of the homogenization method for operators with periodic coefficients.IRIA-LABORIA Report, no. 277 (1978); Computing methods in applied sciences and engineering (Proc. Third Internat. Sympos., Versailles, 1977), I, 330-356, Lecture Notes in Math., 704, Springer, Berlin, 1979. MR 0540121
Reference: [9] J. F. Bourgat A. Dervieux: Méthode d'homogénéisation de opérateurs à coefficients périodiques: Etude des correcteurs provenant du développement asymptotique.IRIA-LABORIA Report, n. 278 (1978).
Reference: [10] E. De Giorgi: Convergence problems for functional and operators.Proceedings of the International Meeting on Recent Methods in Non-linear Analysis (Rome, 1978), 131 - 188, Pitagora, Bologna, 1979. MR 0533166
Reference: [11] P. Marcellini: Periodic solutions and homogenization of nonlinear variational problems.Ann. Mat. Appl. (4). 117 (1978), 139-152. MR 0515958
Reference: [12] J. Nečas: Les méthodes directes en théorie des équations elliptiques.Academia, Prague 1967. MR 0227584
Reference: [13] J. Nečas I. Hlaváček: Mathematical theory of elastic and elastico-plastic bodies: An introduction.Elsevier, Amsterdam 1981. MR 0600655
Reference: [14] Ha Tien Ngoan: On convergence of solutions of boundary value problems for sequence of elliptic systems.(Russian), Vestnik Moskov. Univ. Ser. I Mat. Meh., 5 (1977), 83 - 92.
Reference: [15] E. Sanchez Palencia: Comportements local et macroscopique d'un type de milieux physiques hétérogènes.Internát. J. Engrg. ScL, 12 (1974), 331 - 351. Zbl 0275.76032, MR 0441059, 10.1016/0020-7225(74)90062-7
Reference: [16] S. Spagnolo: Convergence in energy for elliptic operators. Numerical solution of partial differential equations, III.(Proc. Third Sympos. (SYNSPADE), Univ. Maryland, College Park, Md., 1975), 469-498. Academic Press, New York, 1976. MR 0477444
Reference: [17] P. M. Suquet: Une méthode duále en homogénéisation. Application aux milieux élastiques périodiques.C. R. Acad. Sci. Paris Sér. A, 291 (1980), 181 - 184. Zbl 0491.73024, MR 0605012
Reference: [18] V. V. Žikov S. M. Kozlov O. A. Olejnik, Ha Tien Ngoan: Homogenization and G-convergence of differential operators.(Russian), Uspehi Mat. Nauk, 34 (1979), 5 (209), 65-133. MR 0562800
Reference: [19] P. M. Suquet: Une méthode duále en homogénéisation: Application aux milieux élastiques.Submitted to J. Mécanique. Zbl 0516.73016
.

Files

Files Size Format View
AplMat_27-1982-2_4.pdf 2.464Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo